Accessibility navigation


Weighted BMO and Toeplitz operators on the Bergman space A1

Taskinen, J. and Virtanen, J. A. (2012) Weighted BMO and Toeplitz operators on the Bergman space A1. Journal of Operator Theory, 68 (1). pp. 131-140.

Full text not archived in this repository.

Official URL: http://www.mathjournals.org/jot/2012-068-001/index...


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:29130
Publisher:Theta Foundation

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation